# SDR SIMA983064

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LEFT SIDE OF FUSELAGE EXTERNAL DOUBLER AND SKIN AROUND DOUBLER IS CORRODED AT STRINGER SL 1504, FS 464 AT CROWN ELFT.  REMOVED DOUBLER, CUT OUT DAMAGE.  FABRICATED AND INSTALLED FILLER AND NEW DOUBLER.  AIRCRAFT RETURNED TO SERVICE. (M)
